# SDR LR7A2022092403205

- Difficulty date: September 24, 2022
- Submitted: September 27, 2022
- Operation: Air carrier
- Aircraft: N402LC
- Make and model: Lkheed 382G
- Aircraft serial: 4698
- Aircraft time: 48,385 hours, 26,000 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Part number: 1EN16
- Condition: Inoperative
- Location: Mlg
- Stage of operation: LD
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED FLIGHT WITH GEAR EXTENDED NOSE GEAR SHOWS IN TRANSIT.  VISUALLY CHECKED THAT THE LANDING GEAR WAS LOCKED.  EMERGENCY DECLARED.   / REPLACED NOSE LANDING GEAR DOWNLOCK SWITCH IAW LYNDEN WIRING DIAGRAM 32-60.    LP# 49621.
